# SDR EIA2007152

- Difficulty date: August 27, 2007
- Submitted: October 15, 2007
- Operation: Air carrier
- Aircraft: N471EV
- Make and model: Boeing 747273C
- Aircraft serial: 20651
- Aircraft time: 97,213 hours, 23,047 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: S1356B37
- Part serial: 33391
- Condition: No Test
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT UPPER DECK CABIN RIGHT SIDE INOP.  UPPER DECK RIGHT SIDE EMERGENCY EXIT LIGHT REPLACED PER B747MM 33-51-00.  OPS CHECKED GOOD.
